# SDR SWAA2019062434072

- Difficulty date: June 6, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 70,110 hours, 41,124 cycles
- System (JASC): 2565 · Escape Slide
- Part: Retainer
- Part number: 65C168209
- Condition: Deformed
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE AFT RETAINER CLIP FOR GIRT BAR DEFORMED.   R&R RETAINER IAW SRM.
